# SDR AALA202210049284

- Difficulty date: October 3, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323
- Aircraft serial: 41668
- Aircraft time: 37,988 hours, 4,472 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flag
- Condition: Out Of Position
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 1R FORWARD FLOOR GIRT BAR YELLOW ARMED FLAG DIFFICULT TO SEE WHEN ARMED. REPOSITIONED DOOR 1R FORWARD FLOOR GIRT BAR YELLOW ARMED FLAG.
